# SDR ABXA040176

- Difficulty date: April 30, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 53,829 hours, 51,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823807
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1056 HAD EXFOLIATED CORROSION IN SEVERAL LOCATIONS ON AFT SIDE FROM LONGERON 8 LEFT TO 4 LEFT.  REPAIRED FRAME WITH SPLICE REPAIR IAW DC-9 SRM 53-03 AND SSRM K05907.
